MathSciNet Relay Station
MathSciNet bibliographic data
MR2495275 53C50 (53C22)
Palomo, Francisco J.; Romero, Alfonso Conformally stationary Lorentzian tori with no conjugate points are flat. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2403–2406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement